MathSciNet Relay Station
MathSciNet bibliographic data
MR993929 (91e:65012) 65C10 (11K45)
Fishman, George S. Multiplicative congruential random number generators with modulus $2\sp \beta$: an exhaustive analysis for $\beta=32$ and a partial analysis for $\beta=48$. Math. Comp. 54 (1990), no. 189, 331–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement